# SDR HNAA2011021500029

- Difficulty date: February 12, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 46,339 hours, 50,774 cycles
- Engine: Pwa PW120
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 78639116
- Part serial: F10640
- Condition: Erratic
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 TORQUE FLUCTION ON CLIMBOUT.  THEN DURING CRUISE TORQUE DROPPED BY 50 PERCENT WITH NO ACCOMPANIED INDICATION.  NR 2 ENGINE MANUAL CAUTION LIGHT DID NOT ILLUMINATE, CREW CYCLED NR 2 ECU TO MANUAL.  ENGINE OPERATIONS NORMAL IN MANUAL MODE.  CHECKED TORQUE PROBE RESISTANCE AND CHARACTERIZATION OF PLUGS FOR PROP CLASS AND CONTINUITY.  CLEANED EEC, HMU AND TORQUE PROBE CONNECTORS. REF CARD 72-01-10X.  CHECKED EEC INPUTS FOUND HMU POT ERRACTIC. R & R HMU IAW CARD 73-20-01R, RUN CHECKED GOOD.
